Alert archive / California / Frost Advisories in 2011

Frost Advisory 2, NWS San Diego, CA

February 3, 2011Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this frost advisory at Feb 3, 2011, 9:28 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 3, 2011, 11:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 9:28 AM PST (17:28 UTC)
In effect from
Feb 3, 2011, 11:00 PM PST
Expired
Feb 4, 2011, 9:00 AM PST
In force
10 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 5.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2011-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2011-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4372 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS76 KSGX 031728
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
928 AM PST THU FEB 3 2011

...FREEZE WARNING FOR THE COACHELLA VALLEY LATE TONIGHT INTO
FRIDAY MORNING...

...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS
LATE TONIGHT INTO FRIDAY MORNING...

.A CLEAR...COLD AND DRY AIR MASS WILL RESULT IN AREAS OF FROST IN
THE INLAND VALLEYS AND LOWER DESERTS LATE TONIGHT INTO FRIDAY
MORNING. THE COLDEST AREAS WILL BE IN THE SOUTHERN COACHELLA
VALLEY WHERE MINIMUM TEMPERATURES WILL GET INTO THE MID 20S. 

CAZ050-040130-
/O.CAN.KSGX.HW.W.0004.000000T0000Z-110203T2000Z/
/O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/
SAN DIEGO COUNTY VALLEYS-
928 AM PST THU FEB 3 2011

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: COLDER INLAND VALLEY AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW
  30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN
  EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED
FOR FROST PROTECTION. 

&&

$$

CAZ058-031830-
/O.CAN.KSGX.HW.W.0004.000000T0000Z-110203T2000Z/
SAN DIEGO COUNTY MOUNTAINS-
928 AM PST THU FEB 3 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. 



$$

CAZ061-040130-
/O.EXP.KSGX.FZ.W.0001.000000T0000Z-110203T1700Z/
/O.NEW.KSGX.FZ.W.0002.110204T0700Z-110204T1700Z/
COACHELLA VALLEY-
928 AM PST THU FEB 3 2011

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE FREEZE WARNING IS NO LONGER IN EFFECT. 

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE
  SOUTHERN AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR
  SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT
  RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. 

&&


$$

CAZ048-040130-
/O.CAN.KSGX.WI.Y.0008.000000T0000Z-110203T2000Z/
/O.EXP.KSGX.FR.Y.0001.000000T0000Z-110203T1700Z/
/O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
928 AM PST THU FEB 3 2011

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...WIND ADVISORY IS CANCELLED...
...FROST ADVISORY HAS EXPIRED...


THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: COLDER INLAND VALLEY AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW
  30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN
  EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED
FOR FROST PROTECTION. 


&&

$$

CAZ042-055>057-031830-
/O.CAN.KSGX.WI.Y.0008.000000T0000Z-110203T2000Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
928 AM PST THU FEB 3 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 



$$

CAZ062-040130-
/O.EXP.KSGX.FR.Y.0001.000000T0000Z-110203T1700Z/
/O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/
SAN DIEGO COUNTY DESERTS-
928 AM PST THU FEB 3 2011

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FROST ADVISORY HAS EXPIRED...


THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: COLDER INLAND VALLEY AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW
  30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN
  EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED
FOR FROST PROTECTION. 

&&

$$

ATKIN
3 follow-up statements
820 
WWUS76 KSGX 031810
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1010 AM PST THU FEB 3 2011

...FREEZE WARNING FOR THE COACHELLA VALLEY LATE TONIGHT INTO
FRIDAY MORNING...

...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS
LATE TONIGHT INTO FRIDAY MORNING...

.A CLEAR...COLD AND DRY AIR MASS WILL RESULT IN AREAS WITH MINIMUM
TEMPERATURES BELOW FREEZING IN THE INLAND VALLEYS AND LOWER
DESERTS LATE TONIGHT INTO FRIDAY MORNING. THE COLDEST AREAS WILL
BE IN THE SOUTHERN COACHELLA VALLEY WHERE MINIMUM TEMPERATURES
WILL GET INTO THE MID 20S.

CAZ061-040800-
/O.CON.KSGX.FZ.W.0002.110204T0700Z-110204T1700Z/
COACHELLA VALLEY-
1010 AM PST THU FEB 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY. 

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE 
  SOUTHERN AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR  
  SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT  
  RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION.

&&

$$

CAZ048-050-062-040800-
/O.CON.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS-
1010 AM PST THU FEB 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY. 

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED.

* TIMING: LATE TONIGHT INTO FRIDAY MORNING.

* LOCATION: COLDER INLAND VALLEY AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 
  30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN  
  EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE
PREPARED FOR FROST PROTECTION.

&&

$$

ATKIN
696 
WWUS76 KSGX 040830
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1230 AM PST FRI FEB 4 2011

...FREEZE WARNING FOR THE COACHELLA VALLEY INTO FRIDAY MORNING...

...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS
INTO FRIDAY MORNING...

.CLEAR SKIES...LIGHT WINDS...AND A COLD AND DRY AIR MASS WILL RESULT
IN AREAS WITH MINIMUM TEMPERATURES BELOW FREEZING IN THE INLAND
VALLEYS AND LOWER DESERTS LATE TONIGHT INTO FRIDAY MORNING. THE
COLDEST AREAS WILL BE IN THE SOUTHERN COACHELLA VALLEY WHERE
MINIMUM TEMPERATURES WILL REACH THE MID 20S.

CAZ061-041700-
/O.CON.KSGX.FZ.W.0002.000000T0000Z-110204T1700Z/
COACHELLA VALLEY-
1230 AM PST FRI FEB 4 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* TIMING: THROUGH FRIDAY MORNING.

* LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE 
SOUTHERN AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR  
SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT  
RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION.

&&

$$

CAZ048-050-062-041700-
/O.CON.KSGX.FR.Y.0002.000000T0000Z-110204T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS-
1230 AM PST FRI FEB 4 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED.

* TIMING: THROUGH FRIDAY MORNING.

* LOCATION: COLDER INLAND VALLEY AREAS.

* IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 
30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN  
EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE
PREPARED FOR FROST PROTECTION.

&&

$$

SS
490 
WWUS76 KSGX 041646
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
846 AM PST FRI FEB 4 2011


CAZ061-041800-
/O.EXP.KSGX.FZ.W.0002.000000T0000Z-110204T1700Z/
COACHELLA VALLEY-
846 AM PST FRI FEB 4 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. 



$$

CAZ048-050-062-041800-
/O.EXP.KSGX.FR.Y.0002.000000T0000Z-110204T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS-
846 AM PST FRI FEB 4 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 



$$

ATKIN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Feb 3, 3:30 AM PST, 5 hours 58 minutes earlier.

Area forecast discussion, Feb 3, 3:30 AM PST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PST THU FEB 3 2011

.SYNOPSIS...GUSTY EAST WINDS WILL CONTINUE THROUGH LATE MORNING THEN
QUICKLY DIMINISH IN THE AFTERNOON. COOL WEATHER WILL CONTINUE TODAY.
WARMER FRIDAY THROUGH WEDNESDAY AS AN UPPER LEVEL RIDGE OF HIGH
PRESSURE BUILDS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORE TERM (TODAY THROUGH SATURDAY)...
SKIES WERE MOSTLY CLEAR THIS MORNING. GUSTY EAST WINDS
CONTINUE...MAINLY IN SAN DIEGO COUNTY. WINDS WILL INCREASE AROUND
SUNRISE WITH GUSTS TO 65 MPH POSSIBLE IN THE SAN DIEGO COUNTY
MOUNTAINS AND FOOTHILLS. WINDS ARE EXPECTED TO DROP OFF RAPIDLY IN
THE AFTERNOON AS SURFACE PRESSURE GRADIENTS RELAX. COOL AND DRY
AGAIN TODAY...ESPECIALLY IN THE LOW DESERTS WHERE MINOR COLD AIR
ADVECTION CONTINUES. THE COMBINATION OF MOSTLY CLEAR SKIES...LOW
HUMIDITY...AND LIGHTER WINDS WILL ALLOW FOR ANOTHER COOL NIGHT
TONIGHT. A FROST ADVISORY MAY BE NEEDED FOR THE VALLEYS AND LOW
DESERTS TONIGHT THROUGH FRIDAY MORNING.

MORE PLEASANT WEATHER IS EXPECTED THIS WEEKEND. THE UPPER LEVEL LOW
CURRENTLY OVER SOUTHWEST NEW MEXICO THAT HAS BEEN USHERING IN COLD
AIR TO SOUTHERN CALIFORNIA WILL FINALLY MOVE OFF TO THE NORTHEAST.
AS THIS LOW MOVES OUT...THE UPPER LEVEL RIDGE OF HIGH PRESSURE OFF
THE WEST COAST WILL STRENGTHEN. A WARMING TREND WILL BEGIN ON
FRIDAY...AND BY SATURDAY HIGH TEMPERATURES WILL BE IN THE 70S IN THE
VALLEYS AND LOW DESERTS.

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
THE WARMING TREND CONTINUES ON SUNDAY. TEMPS IN THE INLAND VALLEYS
WILL BE IN THE MID TO UPPER 70S...WITH SOME LOW 80S POSSIBLE IN THE
LOW DESERTS. MINOR COOLING MONDAY. TUESDAY AND WEDNESDAY WILL BE
SLIGHTLY COOLER AS WEAK TO MODERATE OFFSHORE FLOW DEVELOPS AND THE
UPPER HIGH WEAKENS.

&&

.AVIATION...
030900Z...CLEAR THROUGH FRIDAY. LOCAL GUSTY NORTHEAST TO EAST WINDS
DECREASING LATER THIS MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL NOON  FOR THE RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
     BERNARDINO...RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     AND SANTA ANA MOUNTAINS AND FOOTHILLS.

     FROST ADVISORY UNTIL 9 AM PST THURSDAY FOR THE SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     SAN DIEGO COUNTY DESERTS.

     FREEZE WARNING UNTIL 9 AM PST THURSDAY FOR THE COACHELLA
     VALLEY.

     HIGH WIND WARNING UNTIL NOON PST THURSDAY FOR THE SAN DIEGO
     COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

PUBLIC...SS
AVIATION/MARINE...WHITLOW

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Feb 3, 4:00 AM PST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST THU FEB 3 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-040000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE WINDS THIS MORNING. HIGH WIND WARNINGS AND WIND
ADVISORIES ALONG AND WEST OF THE MOUNTAINS. SEE LAXNPWSGX.

FREEZE WARNINGS AND FROST ADVISORIES FOR THE DESERTS AND INLAND
VALLEYS THIS MORNING. LOW TEMPERATURES WILL FALL INTO THE 20S IN THE
UPPER DESERTS AND THE SOUTHERN HALF OF THE COACHELLA VALLEY. THE
INLAND VALLEYS WILL DROP INTO THE UPPER 20S TO LOWER 30S FOR A FEW
HOURS. SEE LAXNPWSGX.

MIN TEMPS TONIGHT WILL DROP BELOW FREEZING IN THE WIND SHELTERED
AREAS IN THE INLAND VALLEYS AND LOW DESERTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF WEAK TO MODERATE OFFSHORE FLOW WILL CONTINUE THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 9:28 AM PSTFreeze WarningSGXRiverside24 hr

Nearby

Frost Advisories in California, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.